Affordable Access

Publisher Website

On sharp triangle inequalities in Banach spaces

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
336
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2007.03.036
Keywords
  • Inequality
  • Triangle Inequality

Abstract

Abstract We shall present a couple of norm inequalities which will much improve the sharp triangle inequality with n elements and its reverse inequality in a Banach space shown recently by the last three authors.

There are no comments yet on this publication. Be the first to share your thoughts.